Hermite-Hadamard Type Inequalities for (alpha, m)-Geometrically Convex Functions


Kavurmacı Önalan H.

International Conference on Advances in Natural and Applied Sciences (ICANAS), Antalya, Turkey, 21 - 23 April 2016, vol.1726 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1726
  • Doi Number: 10.1063/1.4945880
  • City: Antalya
  • Country: Turkey

Abstract

In this paper, we establish Hermite-Hadamard type inequalities for Riemann-Liouville integrals via (alpha, m)-geometrically convex funtions.